# SDR CA080409001

- Difficulty date: March 25, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 61,470 hours
- Engine: Ge CF680C2*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 40900011
- Condition: Burned
- Location: Coffeemaker
- Part time: 4,341 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE AFT GALLEY RT COFFEEMAKER BURNED.  ALL C/B’S WERE PULLED.  HALON FIRE EXTINGUISHER WAS USED AS A PRECAUTIONARY MEASURE.  C/B ON COFFEE MAKER FOUND POPPED.  FOUND WIRES TO PRESSURE SWITCH BURNED AND DISCONNECTED.  NO OTHER WIRING DAMAGE ON THE COFFEE MAKER.  COFFEE MAKER REPLACED AND ROUTED TO SHOP FOR REPAIR.
